MAUDE Adverse Event Report: Medtronic CryoCath LP PulseSelect; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

Medtronic CryoCath LP PulseSelect; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number PSCC100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Speech Disorder (4415)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury

Brand Name
PulseSelect
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
Medtronic CryoCath LP
9000 autoroute transcanadienne
pointe¿claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
Medtronic CryoCath LP
9000 autoroute transcanadienne
pointe¿claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50679680
Report Number3002648230-2026-01002
Device Sequence Number14772176
Product Code QZI
UDI-Device Identifier00763000617554
UDI-Public(01)00763000617554(17)280303(10)0013314714(20)07
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P230017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSCC100
Device Catalogue NumberPSCC100
Device Lot Number0013314714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown